Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Melbourne, FL

April 4, 2016

NWS Melbourne, FL issued this small craft advisory at Apr 4, 2016, 3:29 PM EDT. It took effect at Apr 5, 2016, 4:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2016, 3:29 PM EDT (19:29 UTC)
In effect from
Apr 5, 2016, 4:00 PM EDT
Expired
Apr 6, 2016, 3:44 PM EDT
In force
24 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

643 
WHUS72 KMLB 041929
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
329 PM EDT MON APR 4 2016

AMZ570-572-061500-
/O.NEW.KMLB.SC.Y.0022.160405T2000Z-160406T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
329 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 11 AM
EDT WEDNESDAY. 

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT
  ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING
  NORTHEAST 20 TO 25 KNOTS OVERNIGHT.

* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-061500-
/O.NEW.KMLB.SC.Y.0022.160406T0000Z-160406T1500Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
329 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 11 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 11 AM
EDT WEDNESDAY. 

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT
  ATLANTIC WATERS TUESDAY EVENING...BECOMING NORTHEAST 20 TO 25
  KNOTS OVERNIGHT.


* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
772 
WHUS72 KMLB 050822
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
422 AM EDT TUE APR 5 2016

AMZ555-060800-
/O.EXB.KMLB.SC.Y.0022.160406T0000Z-160407T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
422 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
8 PM EDT WEDNESDAY. 

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT 
  ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING 
  NORTHEAST 20 TO 25 KNOTS OVERNIGHT. 

* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-060800-
/O.EXA.KMLB.SC.Y.0022.160405T2000Z-160406T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
422 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 AM EDT WEDNESDAY. 

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT 
  ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING 
  NORTHEAST 20 TO 25 KNOTS OVERNIGHT. 

* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-060800-
/O.EXT.KMLB.SC.Y.0022.160405T2000Z-160407T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
422 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 PM EDT WEDNESDAY...

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT 
  ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING 
  NORTHEAST 20 TO 25 KNOTS OVERNIGHT. 

* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-060800-
/O.EXT.KMLB.SC.Y.0022.160406T0000Z-160407T0000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
422 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
8 PM EDT WEDNESDAY...

* WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT 
  ATLANTIC WATERS TUESDAY EVENING...BECOMING NORTHEAST 20 TO 25 
  KNOTS OVERNIGHT. 

* WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
044 
WHUS72 KMLB 060821
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EDT WED APR 6 2016

AMZ550-552-061500-
/O.CON.KMLB.SC.Y.0022.000000T0000Z-160406T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
421 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS WITH SOME HIGHER GUSTS
  THIS MORNING.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-070000-
/O.CON.KMLB.SC.Y.0022.000000T0000Z-160407T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
421 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST WINDS OF 20 KNOTS AND GUSTY BECOMING EAST TO
  SOUTHEAST AND DECREASING TO 15 KNOTS THIS AFTERNOON.

* WAVES/SEAS...SEAS 7 TO 8 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
891 
WHUS72 KMLB 061944
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT WED APR 6 2016

AMZ555-570-572-575-062045-
/O.CAN.KMLB.SC.Y.0022.000000T0000Z-160407T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BUT SMALL CRAFT OPERATORS SHOULD
STILL EXERCISE CAUTION TONIGHT FOR SOUTHEAST TO SOUTH WINDS NEAR
15 KNOTS AND SEAS 4 TO 6 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:25 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 4, 3:25 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT MON APR 4 2016

.DISCUSSION...

...NEAR NORMAL TEMPERATURES THROUGH MOST OF THIS WEEK BEFORE
TURNING COOLER LATE FRIDAY INTO THIS WEEKEND...

TONIGHT-TUE...WEAK SHORTWAVE TROUGH AXIS PASSING TO OUR EAST WILL
SWITCH WINDS ALOFT TO WEST/NORTHWEST AND RESULT IN A DRIER AIR MASS
OVERSPREADING THE AREA...BRINGING MOSTLY CLEAR SKIES. AFTER THE SEA
BREEZE CIRCULATIONS SETTLE DOWN EARLY THIS EVENING...WINDS WILL
BECOME LIGHT/VARIABLE...EXCEPT PICKING UP TO 5 TO 10 MPH FROM THE
WEST/NORTHWEST AS A BACK DOOR FRONT APPROACHES FROM THE NORTH LATE.
LOW TEMPS WILL AGAIN BE IN THE 50S OVER MOST OF THE AREA. A
NORTHERLY WIND SURGE WILL SPREAD NORTH TO SOUTH LATE TUE AFTERNOON.
SINCE THE AIR MASS WILL BE INITIALLY VERY DRY...THERE ARE NO RAIN
CHANCES OVER LAND. LITTLE CHANGE IN MAX TEMPS INDICATED...AROUND 80
INLAND AND UPPER 70S COAST...EXCEPT MID 70S NORTH COAST.

TUE NIGHT-FRI NIGHT...RESIDUAL MID LEVEL TROUGHING ALONG/OFFSHORE
THE FL EAST COAST SLIDES EASTWARD THROUGH MID DAY WED AHEAD OF NEXT
UPSTREAM SYSTEM. THIS FAST MOVING TROUGH AMPLIFIES AND TURNS INTO A
NEARLY FULL LATITUDE NEUTRAL TILT FEATURE...EXTENDING FROM THE ERN
GREAT LAKES INTO NORTH FL BY 12Z THU. THE TROUGH THEN WHISKS RAPIDLY
EWD INTO THE ATLC...AS A LARGE MID/UPPER LEVEL VORTEX CARVES ITSELF
OUT OVER THE NERN QUADRANT OF THE CONUS. AT THE SFC...LARGE SURFACE
HIGH COVERING THE BREADTH OF THE ERN CONUS SLIDES QUICKLY EWD WITH
BRISK ONSHORE/ERLY FLOW EARLY WED AM SLACKENING AS IT VEERS TO SE BY
EVENING. WINDS THEN RAPIDLY FRESHEN LATE WED NIGHT/THU MORNING AHEAD
OF A VERY FAST MOVING COLD FRONT...WHICH PUSHES THROUGH THE CWA FROM
MID MORNING THROUGH LATE AFTERNOON. DRYING AND SOME COOLING ENSUE
THU NIGHT EARLY FRI...WITH A SECOND REINFORCING COLD "BACK DOOR"
TYPE COLD FRONT SETTLING SWD THROUGH THE AREA LATE SAT AFTN INTO THE
EVENING.

VEERING FLOW AHEAD OF THE FRONT WILL DRAW PRE-FRONTAL MOISTURE NW
AND THEN NWD ACROSS THE CWA AHEAD OF THE FAST MOVING FRONT. BASED
UPON MODEL RAOB DATA...WINDOW OF OPPORTUNITY FOR TS SEEMS BRIEF/
LIMITED ESPECIALLY CONSIDERING THE SPEED OF THE SYSTEM...WHICH LIMITS
TEMPORAL EXTENT OF MOISTURE ADVECTION...AND PUSHES THE FRONT THROUGH
MOST OF THE CWA BY MID DAY. FOR NOW HAVE OPTED TO KEEP PREV FCST...
WHICH CONFINES MENTION OF TS TO THE MARINE AREA WED NIGHT/THU
MORNING. TEMPS LOOK PRETTY CLOSE TO CLIMO THROUGH FRIDAY...WITH
SECONDARY FROPA PUSHING READINGS ABOUT 1-2 CATS BELOW (L-M50S) FRI
NIGHT.

SAT-MON...DRY THROUGH THE PERIOD AS THE DEEP NERN CONUS LOW FILLS
AND RETREATS NEWD AND THE LARGE ERN CONUS SFC HIGH GRADUALLY PUSHES
EASTWARD. TEMPS CONTINUE SEVERAL DEGREES BELOW NORMAL SAT-SAT NIGHT
BEFORE GRADUALLY WARMING TO AROUND CLIMO BY MONDAY.

&&

.AVIATION...VFR.

&&

.MARINE...

TONIGHT-TUE...BACK DOOR FRONT MOVING DOWN THE EASTERN SEABOARD WILL
CAUSE LIGHT WINDS TO PICK UP LATE TO NEAR 10 KNOTS FROM THE
WEST/NORTHWEST. BOATING CONDITIONS WILL DETERIORATE TUE AS RATHER
STRONG HIGH PRESSURE PUSHES TO THE EASTERN SEABOARD BEHIND THE
FRONT. NORTHERLY WIND SPEEDS SHOULD INCREASE TO 15-20 KNOTS ACROSS
THE NORTHERN WATERS...THEN TO AROUND 20 KNOTS BY EARLY EVENING WITH
SMALL CRAFT ADVISORY CONDITIONS DEVELOPING RATHER QUICKLY LATE IN
THE AFTERNOON AND TOWARDS SUNSET.

TUE NIGHT-SAT...HAZARDOUS BOATING CONDITION DETERIORATE FURTHER
OVERNIGHT INTO EARLY WED...WITH NE/ENE WINDS OF 20-23KT PUSHING SEAS
AS HIGH AS 7-8FT WELL OFFSHORE...GRADUALLY SUBSIDING THROUGH LATE
WED. SCA WILL EXTEND INTO WED MORNING AS WINDS DROP TO 10-15KT BY
SUNSET. BOTH WNWAVE/NWPS GUIDANCE SUGGEST 7FT SEAS MAY LINGER
THROUGHOUT THE DAY.

ANOTHER FAST MOVING FRONTAL BDRY CAUSES WINDS TO INCREASE AS THEY
VEER TO SW THU...AND THEN W-NW POST-FROPA THU THROUGH FRI. WINDS
LOOK LIKELY TO REACH 20KT OR SO...HOWEVER OFFSHORE COMPONENT SHOULD
KEEP SEAS AOB 6FT. WINDS VEER MORE NRLY LATE SAT-SAT NIGHT BEHIND
REINFORCING "BACK DOOR" COLD FRONT.

&&

.FIRE WEATHER...TUE THROUGH LATE WEEK...MIN RH VALUES NEAR 35
PERCENT OVER THE FAR INTERIOR TUE AFTN THEN CLIMBING SLOWLY WED-THU.
BREEZY ONSHORE WINDS ARE FORECAST TUE NIGHT THROUGH WED THEN A
BREEZY OFFSHORE WIND FLOW IS FORECAST THU INTO FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  57  76  58  73 /   0   0  10  10
MCO  57  81  59  79 /   0   0  10   0
MLB  59  78  62  75 /   0   0  10   0
VRB  56  78  62  77 /   0   0  10   0
LEE  56  80  57  79 /   0   0  10   0
SFB  57  80  57  78 /   0   0  10   0
ORL  59  80  59  78 /   0   0  10   0
FPR  57  78  63  77 /   0   0  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...CRISTALDI
Hazardous weather outlook, Apr 4, 5:11 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
511 AM EDT MON APR 4 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-041800-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
511 AM EDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
A 2 TO 3 FOOT LONG PERIOD SWELL AND TIDAL EFFECTS COMBINE TO
PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY.
RIP CURRENTS SHOULD BE AT THEIR STONGEST FROM MID MORNING TO
NOON DUE TO TIDAL EFFECTS.

REMEMBER TO SWIM NEAR A LIFEGUARD AND DO NOT SWIM ALONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
HIGH PRESSURE BUILDING TOWARD THE MID ATLANTIC STATES WILL BRING
STRONGER NORTHEAST TO EAST FLOW TO THE AREA TUESDAY NIGHT AND
WEDNESDAY WHICH WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
A COLD FRONT CROSSING THE AREA ON THURSDAY WILL BRING STRONGER
OFFSHORE FLOW LATE IN THE WEEK WHICH WILL AGAIN ELEVATE WINDS AND
SEAS ACROSS THE EAST CENTRAL FLORIDA ATLANTIC WATERS POSING A
HAZARD FOR MARINERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.